Doctor insights on:
Body Cramping After Finishing Dialysis Treatment
Restarted birth control 8 days before expected period.. Off for. 3 weeks , No period.. Cramping and light bleeding day before, is this delay normal?
End of pack: One would expect to have a period at the end of the pack of birth control pills. Since you started your pills so close to when your period was about to start you may experience irregular bleeding the first month. Typically we don’t start birth control so close to the menstrual cycle. ...Read more
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
Improved by now: Your symptoms should be significantly improved or gone by now. If not then get back to your doctor for further followup and care. It may be possible that the antibiotics were not effective this time around and if you truly have an infection, then a different antibiotic may be needed. Ask your doctor to culture the bacteria in your urine to find out which antibiotics are most effective. ...Read more
2nd period after medical and surgical abortion . Had period on day of expected for 3 days , and 4 days after period, another started?
Morning after pill 12 hours after unprotected sex, 11 days after last period & last birth control pill due to needing renewal, what are the chances?
Trying to conceive. Period started 4 days early with no cramping (Which are usually unbearable). Now 4th day into period unbearable cramps begin. Why?
Not sure why you: have such terrible cramps, but if you had pregnancy symptoms before, you may be having a miscarriage. There is very little distinction between miscarriage and menstrual pain except for the level of pain and timing as well as degree of bleeding. I would go get checked out by healthcare provider ASAP. Thanks for trusting in HealthTap. ...Read more
Heavy bleeding after taking hcg for 23 days in efforts to lose weight
Is bleeding normal after ending program?
No.: The HCG diet has never actually been proven to be beneficial (anyone will lose weight on 800 cal diet!) and as an endocrinologist I do not believe in it even if it helps weight loss. It is very similar to a hormone called LH and causes changes in progesterone and estrogen. Bleeding after can happen if there was a thickened endometrial lining. Get pregnancy test if possible and see your Gyn. ...Read moreSee 1 more doctor answer
3 days after period,said he didn't finish, took Plan B within 65 hours and now week later am experiencing spotting/flow, side effect or implantation?
Spotted 5 days before placebo lasted 8 days then stopped.then last day of placebo started again with cramps and severe diarrhea. What is issue?
It sounds like: your BC pill needs changing ..to a pill with a bit higher hormonal level(s)...the diarrhea is probably a SEPARATE issue and is most likely viral! BTW If this happened just once....probably should try another full cycle before changing your medication ! Hope this helps! Dr Z ...Read more
Woman 55 having excessive bleeding during period, any cause for alarm? On the pill. Started period 5 days before cycle of pills ended. Usually goes heavy 2-3 days and then done by 5th day. This time heavy 5 days tapered off, now heavy 3 days again. St
That : That is abnormal. Please be sure your pap smear is up to date and you may need an endometrial biopsy. I am concerned also that you are 55 and still on the pill, please ask your doctor because oral contraception increases cardiovascular risk after age 50. You could have fibroids causing your bleeding as well, your doctor can usually feel those on examination. Please see your gynecologist for a complete evaluation. ...Read more
used levongestrel pill 60 hours after intercourse 3 months ago, failed. 8 hours after this time, my gf is 167cm and 65kg. will we be ok?
Incomprehensible : Your question does not make senseGet a more detailed answer ›
Trying to conceive after fibroid removal and course of Zoladex (goserelin) implant - heavy and painful periods still, 4 months after treatment?
Normal will return: Hello, As you know Zoladex (goserelin) suppresses the hormones that the ovary produces. Now that the course of suppression is over, the ovaries will begin to cycle. The brain/ovary/uterus system is very complex and it could take a little time for you to cycle perfectly. Also consider that you have had pelvic surgery which represents a stress to all systems especially the reproductive system. ...Read moreSee 1 more doctor answer
Does waiting for the period to come make it go late ? And does 3 days of blood flow and 2 light days are considered a period after 25 days late?
No direct control: You have no direct control over your period, so you can't make it come earlier. A late period, may or may not be longer than usual. ...Read more
After a completed 3 day course of trimethorprim for UTI, cloudiess, bleeding etc cleared but still urgency and discomfort. Wait or get more?
UTI: Can take 7-10d of antibiotics to clear. Consult with us to help solve this issue. ...Read more
Vaginal bleeding bet period, 14 days after end of period, 10 days before nxt per (24-25 day cycle) , 11 days after sex. 31 y.O., trouble getting prego?
Exp. hypogastric pain for the last 2-3 years. It seems to start approx. 10 days before my period and continues until my period starts. Worse w/ food. ?
Interestingly, the: timing of your pain coincides with increasing levels of progesterone that occur after ovulation. One of the effects of progesterone is slowing down the peristalsis of the digestive tract. Food may stay in the stomach longer or reflux back up into the esophagus and gas may build up in the intestines. If you can eliminate foods that aggravate your symptoms, it may help. Antacids may also. ...Read more
Soon after unprotected exposure, i had pins and needles in feet after 3 hours, chills, 2 days after muscle aches, mild fever..Can HIV ars start so soon ?
20 yo f w/ right lower quandrant pain after first time being intimate via rectal. paint started the following morning, less than 12 hrs after intimacy?
RLQ pain: Anal intercourse can local problems like bleeding and rectal pain but it is very unlikely to cause pain in the abdominal right lower quadrant. Unless some type of sex toy was used also, an erect penis is not going to cause bowel perforation. Did you have any bleeding or pain on moving your bowels the following morning? Have you moved your bowels yet? If the pain worsens you should see a physician. ...Read more
Next egg is due the 27th, am on the pill & use withdrawal unless right after my period; how many days before ovulation should I recommence withdrawal?
- Talk to a doctor live online for free
- Body reject dialysis treatment
- How long after finishing my treatment for chlamydia will the symptoms disappear?
- Diarrhea after finishing antibiotics
- Ask a doctor a question free online
- What happens to the body after dialysis is stopped?
- Period started again one week after finishing
- What about after i finish the perscription of isoniazid?
- Can you get a tattoo after finishing amoxicillin?
- Talk to a nephrologist online for free